Open Access
Translator Disclaimer
June, 1976 Strong Limit Theorems for Certain Arrays of Random Variables
R. J. Tomkins
Ann. Probab. 4(3): 444-452 (June, 1976). DOI: 10.1214/aop/1176996092

Abstract

A lemma concerning real sequences is proved and applied to sequences of random variables $(\mathrm{rv}) X_1, X_2\cdots$ to determine conditions under which $\lim\sup_{n\rightarrow\infty} b_n^{-1} \sum^n_{m=1} f(m/n)X_m < \infty$ a.s. for all $f$ in a particular collection of absolutely continuous functions and for nondecreasing positive real sequences $\{b_n\}$. Theorems in the case $b_n = (2n \log \log n)^\frac{1}{2}$ are proved for generalized Gaussian rv, for equinormed multiplicative systems and for certain martingale difference sequences.

Citation

Download Citation

R. J. Tomkins. "Strong Limit Theorems for Certain Arrays of Random Variables." Ann. Probab. 4 (3) 444 - 452, June, 1976. https://doi.org/10.1214/aop/1176996092

Information

Published: June, 1976
First available in Project Euclid: 19 April 2007

zbMATH: 0339.60020
MathSciNet: MR402885
Digital Object Identifier: 10.1214/aop/1176996092

Subjects:
Primary: 60F15
Secondary: 60G10 , 60G99

Keywords: generalized Gaussian random variables , Law of the iterated logarithm , Martingale difference sequence , multiplicative systems , Strong law of large numbers

Rights: Copyright © 1976 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.4 • No. 3 • June, 1976
Back to Top